BibTeX record journals/siamdm/Wagner96

download as .bib file

@article{DBLP:journals/siamdm/Wagner96,
  author    = {David G. Wagner},
  title     = {Multipartition Series},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {9},
  number    = {4},
  pages     = {529--544},
  year      = {1996},
  url       = {http://dx.doi.org/10.1137/S0895480194275011},
  doi       = {10.1137/S0895480194275011},
  timestamp = {Tue, 01 Feb 2011 14:01:56 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/Wagner96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}